Open Access
30 January 2003 A weak ergodic theorem for infinite products of Lipschitzian mappings
Simeon Reich, Alexander J. Zaslavski
Abstr. Appl. Anal. 2003(2): 67-74 (30 January 2003). DOI: 10.1155/S1085337503206060


Let K be a bounded, closed, and convex subset of a Banach space. For a Lipschitzian self-mapping A of K, we denote by Lip(A) its Lipschitz constant. In this paper, we establish a convergence property of infinite products of Lipschitzian self-mappings of K. We consider the set of all sequences {At}t=1 of such self-mappings with the property limsuptLip(At)1. Endowing it with an appropriate topology, we establish a weak ergodic theorem for the infinite products corresponding to generic sequences in this space.


Download Citation

Simeon Reich. Alexander J. Zaslavski. "A weak ergodic theorem for infinite products of Lipschitzian mappings." Abstr. Appl. Anal. 2003 (2) 67 - 74, 30 January 2003.


Published: 30 January 2003
First available in Project Euclid: 15 April 2003

zbMATH: 1015.37006
MathSciNet: MR1960137
Digital Object Identifier: 10.1155/S1085337503206060

Primary: 37L99 , 47H09
Secondary: ‎54E50‎ , 54E52

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 2 • 30 January 2003
Back to Top